# SDR FDEA201310072442

- Difficulty date: October 7, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 47,912 hours, 11,319 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST CPDLC CONTACT.  HAD CPDLC  "NO COMM" ATTEMPTED TO LOGON WITH NO RESULTS.  SAW ACARS DISPLAYED "NO COMM" AND  SATCOM MENU SHOWED "NOT AVAILABLE".  AIRTURN BACK TO DEPARTURE.   RESET FMC 1 AND FMC 2 CIRCUIT BREAKERS REF 34-63-09-05 AND CYCLED SATCOM CIRCUIT BREAKER.  RAN SATCOM FANS ADJUSTMENT AND TESTED IAW AMM  23-26-01-5, TEST PASSED.  SATCOM OPERATES NORMALLY.
